# SDR CALA9700492

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39340
- Make and model: Boeing 7373T0
- Aircraft serial: 23578
- Engine: Ge CFM563B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE HAD AN UNCOMMANDED SHUTDOWN WHILE EN ROUTE.  A RESTART ATTEMPT WAS UNSUCCESSFUL.  THE AIRCRAFT WAS DIVERTED TO ICT WHERE IT LANDED WITHOUT INCIDENT.  AN ENGINE CHANGE IS IN PROGRESS.  *S/D*  SHOP FINDINGS REVEALED FUEL PUMP GEAR IN THE ACCESSORY GEARBOX DAMAGED.  THE AGB HOUSING HAD TWO CRACKS AND A ONE SQUARE INCH HOLE.
